Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 5, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 27, 2015, 3:48 AM MDT for 10 counties in Colorado. It took effect at Oct 28, 2015, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2015, 3:48 AM MDT (09:48 UTC)
- In effect from
- Oct 28, 2015, 3:00 AM MDT
- Expired
- Oct 28, 2015, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904 WWUS75 KPUB 270948 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 348 AM MDT TUE OCT 27 2015 COZ084-085-089-095-271800- /O.NEW.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS 348 AM MDT TUE OCT 27 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. * LOCATION...EL PASO COUNTY...CROWLEY COUNTY...AND WESTERN KIOWA COUNTY. * TEMPERATURE...30 TO 32 DEGREES. * IMPACT...SENSITIVE PLANTS COULD BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SR
5 follow-up statements
589 WWUS75 KPUB 271652 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1052 AM MDT TUE OCT 27 2015 COZ084-085-089-095-280100- /O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS 1052 AM MDT TUE OCT 27 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * LOCATION...EL PASO...CROWLEY...AND WESTERN KIOWA COUNTIES. * TEMPERATURE...30 TO 32 DEGREES. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. && $$
585 WWUS75 KPUB 272127 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 327 PM MDT TUE OCT 27 2015 COZ083-086>088-093-094-280530- /O.EXA.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...LA JUNTA...ROCKY FORD...BRANSON...KIM 327 PM MDT TUE OCT 27 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. * LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS INCLUDING PUEBLO...EASTERN FREMONT...HUERFANO...LAS ANIMAS...CROWLEY...OTERO AND WESTERN KIOWA COUNTIES. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. && $$ COZ084-085-089-095-280530- /O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS 327 PM MDT TUE OCT 27 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * LOCATION...EL PASO COUNTY. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. && $$
430 WWUS75 KPUB 280138 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 738 PM MDT TUE OCT 27 2015 COZ083>089-093>095-280945- /O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS 738 PM MDT TUE OCT 27 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS INCLUDING PUEBLO...EL PASO...EASTERN FREMONT...HUERFANO...LAS ANIMAS... CROWLEY...OTERO AND WESTERN KIOWA COUNTIES. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. && $$
785 WWUS75 KPUB 280940 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 340 AM MDT WED OCT 28 2015 COZ083>089-093>095-281400- /O.CON.KPUB.FR.Y.0005.000000T0000Z-151028T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS 340 AM MDT WED OCT 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS INCLUDING PUEBLO...EL PASO...EASTERN FREMONT...HUERFANO...LAS ANIMAS... CROWLEY...OTERO AND WESTERN KIOWA COUNTIES. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. && $$
994 WWUS75 KPUB 281341 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 741 AM MDT WED OCT 28 2015 COZ083>089-093>095-281445- /O.EXP.KPUB.FR.Y.0005.000000T0000Z-151028T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS 741 AM MDT WED OCT 28 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... TEMPERATURES WILL RISE ABOVE FREEZING OVER THE NEXT HOUR. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 3:41 AM MDT, 7 minutes earlier.
Area forecast discussion, Oct 27, 3:41 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 AM MDT TUE OCT 27 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 336 AM MDT TUE OCT 27 2015 ...A FEW SHOWERS FOR NORTHERN AREAS TODAY... A SHORT WAVE TROUGH NOW OVER WY WILL MOVE THROUGH NERN CO THIS AFTERNOON...THEN ON THROUGH THE CENTRAL PLAINS TONIGHT. SYSTEM LOOKS PRETTY WEAK AT THIS TIME...BUT SHOULD PICK UP A LITTLE STEAM BY THIS AFTERNOON. WILL MAINTAIN LOW POPS OVER THE CONTDVD N OF KMYP THIS MORNING...BUT DO NOT EXPECT MORE THAN AN ISOLD SHSN. BEST CHANCE OF PRECIP WILL COME LATE THIS AFTERNOON AND THE EARLY PART OF THIS EVE OVER THE CENTRAL MTS...TELLER COUNTY...THE PALMER DVD...AND THE ERN PLAINS ESPECIALLY NR THE KS BORDER. PRECIP SHOULD BE FAIRLY LIGHT AND SPOTTY HOWEVER. THE MTS IN LAKE COUNTY COULD SEE SOME LOCAL ONE TO THREE INCH AMOUNTS. SYSTEM MOVES THROUGH PRETTY QUICKLY FROM THE NW...AND SHOULD BE OUT OF OUR AREA BY 06Z OR SHORTLY AFTER. TEMP-WISE...WILL BE ANOTHER MILD DAY WITH HIGHS NR THE COMFORTABLE 70 DEGREE MARK OVER THE PLAINS...AND THE 50S FOR THE HIGH VALLEYS. FROST POTENTIAL TONIGHT OVER THE PLAINS IS A BIT BORDERLINE...AND MOST RECENT GUIDANCE HAS TRENDED UPWARDS WITH THE LOW TEMPS TONIGHT. DEWPOINTS WILL BE FALLING...WHICH WILL LIMIT THE FROST POTENTIAL. HOWEVER...SHOULD SEE PRETTY GOOD CLEARING BEHIND THE SHORT WAVE...AND WINDS WILL GENERALLY BE LIGHT...WHICH WILL PERMIT SOME GOOD RADIATIONAL COOLING. IN COORDINATION WITH WFO BOU...HAVE ISSUED A FROST ADVISORY FOR EL PASO...CROWLEY...AND WRN KIOWA COUNTIES. THIS IS WHERE THE POTENTIAL FOR SUB-FREEZING TEMPS WILL BE HIGHEST TONIGHT. OTHER LOW SPOTS OVER THE PLAINS COULD SEE TEMPS FALL BELOW FREEZING...BUT DOES NOT LOOK WIDESPREAD AT THIS TIME. LATER SHIFTS CAN REEVALUATE THIS POTENTIAL FOR TONIGHT. ROSE .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 336 AM MDT TUE OCT 27 2015 THE WEATHER DURING THE FIRST PART OF THE EXTENDED WILL BE UNSETTLED...THEN DRY WEATHER LIKELY FOR HALLOWEEN INTO EARLY NEXT WEEK. OVERALL...THE SIMULATIONS ARE IN PRETTY GOOD AGREEMENT WITH THE LONG TERM FORECAST. WEDNESDAY... DRY WEATHER IS ANTICIPATED DURING THE DAYLIGHT HOURS ON THIS DAY. ALOFT...A WEAK MID LVL RIDGE WILL MOVE OVER THE REGION. MAX TEMPS ARE EXPECTED TO BE SEASONABLE...WITH U50S TO M60S ON THE PLAINS...AND 40S IN THE VALLEYS. BY WED NIGHT...A PACIFIC TROUGH WILL START OT AFFECT THE REGION...AND SNOW SHOWERS WILL MOVE INTO THE CONTDVD REGION. THURSDAY... A TROUGH WILL DEEPEN TO THE SOUTHWEST OF COLORADO. THE WEATHER WILL BE UNSETTLED IN THE MTNS...ESPECIALLY ALONG THE CONTDVD. MTN SNOW SHOWERS ARE EXPECTED WITH VALLEY RAIN SHOWERS. MAX TEMPS WILL BE A BIT COOLER THIS DAY WITH 50S TO L60S PLAINS AND 40S/50S VALLEYS. SOME VERY HIGH ELEVATION LIGHT SNOW ACCUMS ARE LIKELY. WE WILL SEE CLOUDY SKIES IN THE MTNS WITH INCREASING CLOUDS PLAINS. FRIDAY... TROUGH DEEPENS WITH A CLOSED 500 MB CIRCULATION DEVELOPING OVER THE NM/AZ/OLD MEXICO REGION. OVERALL THIS PATTERN IS NOT FAVORABLE FOR WIDESPREAD PRECIP OVER THE REGION...BUT I DO EXPECT SHOWER IN THE MTNS AND VALLEYS...ESPECIALLY ALONG THE CO/NM BORDER. WE WILL ALSO SEE A BIT BETTER CHANCE OF PRECIP ON THE PLAINS...ESPECIALLY OVER FAR SE CO PLAINS AREAS. WITH LOTS OF CLOUDS OVER THE AREA...MAX TEMPS WILL BE IN THE 50S PLAINS AND 40S VALLEYS. SATURDAY... HALLOWEEN WILL BE DRY AS ANY PRECIP WILL MOVE SOUTHEAST OF THE STATE BY LATE MORNING. TEMPS WILL REBOUND WITH MAINLY 60S OVER THE PLAINS AND 50S VALLEYS. TEMPS IN THE EVENING WILL BE RATHER PLEASANT FOR THIS TIME OF THE YEAR....WITH SUNSET TEMPS IN THE U40S TO M50S PLAINS AND 40S VALLEYS. SUNDAY AND MONDAY... IT WILL BE QUITE WARM OVER THE FCST AREA AS A MIDLVL RIDGE MOVES OVER THE STATE. EXPECT TEMPS TO BE ABOUT 10F ABOVE NORMAL OVER THE PLAINS...WITH HIGHS IN THE L70S. OVER THE VALLEYS...50S WILL PREVAIL. DRY WX IS ANTICIPATED. TUESDAY... ALL LONG RANGE GUIDANCE INDICATES A LONGWAVE TROUGH WILL DEVELOP OVER THE WESTERN CONUS WITH THE AXIS ORIENTED FROM IDAHO TO S CALIF. DEEP SW FLOW WILL DEVELOP OVER COLORADO BY LATE IN THE DAY AND SHOWERS WILL MOVE INTO THE CONTDVD REGION. WED AND BEYOND... THE PACIFIC TROUGH IS FCST TO MOVE VERY SLOWLY EAST ND THIS WILL ALLOW FOR A LONG PERIOD OF UNSETTLED WEATHER FOR THE MTNS...ESPECIALLY THE SW MTNS. WE COULD SEE OUR FIRST SIGNIFICANT WINTER STORM IN THE MTNS WITH THIS EVENT. \/HODANISH && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 336 AM MDT TUE OCT 27 2015 TAF SITES SHOULD REMAIN VFR THROUGH THE NEXT 24 HOURS. THERE IS A LOW PROBABILITY OF AN ISOLD SHOWER AT KCOS LATE THIS AFTERNOON OR EARLY EVENING...BUT THE PROBABILITY IS TOO LOW TO MENTION IN THE TAF. SOME MTN OBSCURATION WILL BE POSSIBLE OVER THE SAWATCH AND MOSQUITO RANGES THIS MORNING AND AFTERNOON AS LIGHT SNOW SHOWERS OCCUR WITH A DISTURBANCE MOVING THROUGH CO TODAY. WINDS WILL SHIFT TO THE NORTH THIS EVENING OVER THE PLAINS...BUT ARE NOT EXPECTED TO BE STRONG. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM MDT WEDNESDAY FOR COZ084-085- 089-095. && SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...ROSE
Hazardous weather outlook, Oct 26, 9:43 PM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 943 PM MDT MON OCT 26 2015 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 943 PM MDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM WILL TRACK INTO WESTERN COLORADO ON THURSDAY...AND HAS THE POTENTIAL TO BRING MODERATE TO HEAVY PRECIPITATION TO PORTIONS OF SOUTHEAST COLORADO THROUGH THE WEEKEND. THERE IS A GREAT DEAL OF UNCERTAINTY REGARDING THE EVENTUAL TRACK AND STRENGTH OF THIS STORM...BUT IT WILL LIKELY BRING ACCUMULATING SNOW TO THE MOUNTAINS FROM THURSDAY THROUGH AT LEAST EARLY SATURDAY. THERE COULD EVEN BE SOME WET SNOW DOWN TO ABOUT 6000 FEET OVER THE LOWER ELEVATIONS DEPENDING ON HOW THE STORM EVENTUALLY TRACKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 27/28
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.